Norbert Seifter

(Former)

Research output

  1. 2018
  2. Published

    Infinite arc-transitive and highly-arc-transitive digraphs

    Möller, R. G., Potočnik, P. & Seifter, N., 4 Dec 2018, In : European journal of combinatorics. 77.2019, March, p. 78-89 12 p.

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    Sharply k-arc-transitive-digraphs: Finite and infinite examples

    Möller, R. G., Potočnik, P. & Seifter, N., 30 Nov 2018, In : Discrete mathematics. 342.2019, 3, p. 768-776 9 p.

    Research output: Contribution to journalArticleResearchpeer-review

  4. 2015
  5. Published

    Linear and projective boundary of nilpotent groups

    Krön, B., Lehnert, J., Seifter, N. & Teufl, E., 2015, In : Glasgow Mathematical Journal. 57.2015, 3, p. 591-632 42 p.

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    Reachability relations, transitive digraphs and groups

    Seifter, N., Potocnik, P., Malnic, A. & Sparl, P., 2015, In : Ars mathematica contemporanea. 8.2015, 1, p. 83-94 12 p.

    Research output: Contribution to journalArticleResearchpeer-review

  7. 2009
  8. Published

    Reachability relations and the structure of transitive digraphs

    Seifter, N. & Trofimov, V. I., 2009, In : The journal of combinatorics. 16, p. 1-18

    Research output: Contribution to journalArticleResearchpeer-review

  9. 2008
  10. Published

    Reachability relations in digraphs

    Seifter, N., Malnic, A., Marusic, D., Boris, Z. & Sparl, P., 2008, In : European journal of combinatorics. 29, p. 1566-1581

    Research output: Contribution to journalArticleResearchpeer-review

  11. Published

    Transitive digraphs with more than one end

    Seifter, N., 2008, In : Discrete mathematics. 308, p. 1531-1537

    Research output: Contribution to journalArticleResearchpeer-review

  12. 2005
  13. Published

    Highly arc transitive digraphs: reachability, topological groups

    Seifter, N., Möller, R. G., Malnic, A., Marusic, D., Boris, Z. & Trofimov, V. I., 2005, In : European journal of combinatorics .

    Research output: Contribution to journalArticleResearchpeer-review

  14. Published

    Highly arc transitive digraphs: reachability, topologoical groups

    Seifter, N., 2005, In : European journal of combinatorics. 26, p. 19-28

    Research output: Contribution to journalArticleResearchpeer-review

  15. 2002
  16. Published

    Highly arc-transitive digraphs with no homomorphism onto $\Bbb Z$

    Seifter, N., Malnic, A., Marusic, D. & Boris, Z., 2002, In : Combinatorica.

    Research output: Contribution to journalArticleResearchpeer-review

  17. 2001
  18. Published

    Finite contractions of graphs with polynomial growth

    Seifter, N. & Lukacs, A., 2001, In : European journal of combinatorics .

    Research output: Contribution to journalArticleResearchpeer-review

  19. 2000
  20. Published

    $k$-dominating sets of cardinal products of paths

    Seifter, N. & Klobucar, A., 2000, In : European journal of combinatorics .

    Research output: Contribution to journalArticleResearchpeer-review

  21. Published

    Approximating graphs with polynomial growth

    Seifter, N. & Woess, W., 2000, In : Glasgow mathematical journal.

    Research output: Contribution to journalArticleResearchpeer-review

  22. 1999
  23. Published

    Constructing infinite one-regular graphs

    Seifter, N., Malnic, A. & Marusic, D., 1999, In : European journal of combinatorics .

    Research output: Contribution to journalArticleResearchpeer-review

  24. 1998
  25. Published

    Digraphical regular representations of infinite finitely generated groups

    Seifter, N. & Möller, R. G., 1998, In : European journal of combinatorics .

    Research output: Contribution to journalArticleResearchpeer-review

  26. Published

    Lattices in graphs with polynomial growth

    Seifter, N. & Lukacs, A., 1998, In : Discrete mathematics.

    Research output: Contribution to journalArticleResearchpeer-review

  27. 1997
  28. Published

    Automorphism groups of covering graphs

    Seifter, N. & Trofimov, V. I., 1997, In : Journal of combinatorial theory. Series B.

    Research output: Contribution to journalArticleResearchpeer-review

  29. Published

    Automorphism groups of graphs with quadratic growth

    Seifter, N. & Trofimov, V. I., 1997, In : Journal of combinatorial theory. Series B.

    Research output: Contribution to journalArticleResearchpeer-review

  30. 1996
  31. Published

    Eigenvalues and domination in graphs

    Seifter, N. & Brand, C., 1996, In : Mathematica Slovaca.

    Research output: Contribution to journalArticleResearchpeer-review

  32. Published

    Geodesics in transitive graphs

    Seifter, N., Imrich, W. & Bonnington, P., 1996, In : Journal of combinatorial theory. Series B.

    Research output: Contribution to journalArticleResearchpeer-review

  33. 1995
  34. Published

    Dominating Cartesian products of cycles

    Seifter, N. & Klavžar, S., 1995, In : Discrete applied mathematics.

    Research output: Contribution to journalArticleResearchpeer-review

  35. 1994
  36. Published

    Domination and independent domination numbers of graphs

    Seifter, N., 1994, In : European journal of combinatorics .

    Research output: Contribution to journalArticleResearchpeer-review

  37. 1993
  38. Published

    On the girth of infinite graphs

    Seifter, N., 1993, In : Discrete mathematics.

    Research output: Contribution to journalArticleResearchpeer-review

  39. 1992
  40. Published

    Automorphism groups of graphs with linear growth

    Seifter, N., 1992, In : Glasnik matematički.

    Research output: Contribution to journalArticleResearchpeer-review

  41. Published

    Graphs with polynomial growth are covering graphs

    Seifter, N. & Godsil, C., 1992, In : Graphs and combinatorics .

    Research output: Contribution to journalArticleResearchpeer-review

  42. Published

    On the Hadwiger number of infinite graphs

    Seifter, N., 1992, In : Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg.

    Research output: Contribution to journalArticleResearchpeer-review

  43. 1991
  44. Published

    A survey on graphs with polynomial growth

    Seifter, N. & Imrich, W., 1991, Discrete Math..

    Research output: Chapter in Book/Report/Conference proceedingChapter

  45. Published

    Groups acting on graphs with polynomial growth

    Seifter, N., 1991, In : Discrete mathematics.

    Research output: Contribution to journalArticleResearchpeer-review

  46. Published

    Properties of graphs with polynomial growth

    Seifter, N., 1991, In : Journal of combinatorial theory. Series B.

    Research output: Contribution to journalArticleResearchpeer-review

  47. 1989
  48. Published

    A note on bounded automorphisms of infinite graphs

    Seifter, N., Godsil, C., Imrich, W., Watkins, M. & Woess, W., 1989, In : Graphs and combinatorics .

    Research output: Contribution to journalArticleResearchpeer-review

  49. Published

    A note on the growth of transitive graphs

    Seifter, N. & Imrich, W., 1989, Discrete Math..

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  50. Published

    On the action of nilpotent and metabelian groups on infinite, locally finite graphs

    Seifter, N., 1989, In : European journal of combinatorics .

    Research output: Contribution to journalArticleResearchpeer-review

  51. 1987
  52. Published

    A bound for groups of linear growth

    Seifter, N. & Imrich, W., 1987, In : Archiv der Mathematik.

    Research output: Contribution to journalArticleResearchpeer-review

  53. Published

    On groups of nonplanar, locally finite graphs of finite genus

    Seifter, N. & Imrich, W., 1987, In : Glasnik matematički.

    Research output: Contribution to journalArticleResearchpeer-review

  54. 1986
  55. Published

    A note on infinite transitive graphs

    Seifter, N., 1986, In : Discrete mathematics.

    Research output: Contribution to journalArticleResearchpeer-review

  56. Published

    Automorphism groups of nonplanar, infinite graphs of finite genus

    Seifter, N., 1986, Graph theory (Dubrovnik, 1985).

    Research output: Chapter in Book/Report/Conference proceedingChapter

  57. 1985
  58. Published

    Fixed points, fixed ends and groups of graphs

    Seifter, N., 1985, In : Glasnik matematički.

    Research output: Contribution to journalArticleResearchpeer-review

  59. Published

    The action of nilpotent groups on infinite graphs

    Seifter, N., 1985, In : Monatshefte für Mathematik.

    Research output: Contribution to journalArticleResearchpeer-review

  60. 1984
  61. Published

    Erratum to: "On convertible (0,1)-matrices''

    Kräuter, A. & Seifter, N., 1984, In : Linear and multilinear algebra. 15 (1984), p. 191

    Research output: Contribution to journalArticleResearchpeer-review

  62. Published

    On automorphisms of infinite graphs with forbidden subgraphs

    Seifter, N., 1984, In : Combinatorica.

    Research output: Contribution to journalArticleResearchpeer-review

  63. Published

    Some properties of the permanent of (1,-1)-matrices

    Kräuter, A. & Seifter, N., 1984, In : Linear and multilinear algebra. 15 (1984), p. 207-223

    Research output: Contribution to journalArticleResearchpeer-review

  64. Published

    Upper bounds for permanents of $(1,-1)$-matrices

    Seifter, N., 1984, In : Israel journal of mathematics.

    Research output: Contribution to journalArticleResearchpeer-review

  65. 1983
  66. Published

    Automorphisms of infinite graphs

    Seifter, N., 1983, In : Graphs and combinatorics .

    Research output: Contribution to journalArticleResearchpeer-review

  67. Published

    On convertible (0,1)-matrices

    Kräuter, A. & Seifter, N., 1983, In : Linear and multilinear algebra. 13 (1983), p. 311-322

    Research output: Contribution to journalArticleResearchpeer-review

  68. Published

    On some questions concerning permanents of (1,-1)-matrices

    Kräuter, A. & Seifter, N., 1983, In : Israel journal of mathematics. 45 (1983), p. 53-62

    Research output: Contribution to journalArticleResearchpeer-review